# SDR SWIA202054068

- Difficulty date: September 30, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N763SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10228
- Aircraft time: 40,449 hours, 26,247 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Plate
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NYLON GUIDE FITTING NUTPLATE PLATE ON THE FWD SIDE OF FS 364.00 IS CORRODED BETWEEN STRINGER 26R AND STRINGER 27.  C-CHECK RO 11/12/2020.  REMOVED AND REPLACED SH670-32457-2, IAW CRJ 700 SRM.
